MAUDE Adverse Event Report: WEST PHARMA SERVICES IL, LTD MIX2VIAL TRANSFER DEVICE

WEST PHARMA SERVICES IL, LTD MIX2VIAL TRANSFER DEVICE
Model Number 8074022
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 17-feb-2022, the west's customer, takeda pharmaceutical company limited, contacted west il to report that during incoming inspection of mix2vial 20/20mm w/20 m large filter tg, the visual inspection found one unit containing a foreign material within the blister package of the device. west pharma.Services il, ltd.(west israel)  investigated this complaint.  the device was not returned to west il for an evaluation.  however, a photograph of the device was provided to west il.  the foreign material within the blister package was analyzed by the customer and confirmed as hair (biologic) which was in direct contact with the west il product.  this was found prior to patient use.  the complaint was re-evaluated and deemed as reportable based on a clinical assessment on 23mar2023.
 
Additional Manufacturer Narrative
According to obtained picture , the reported issue was verified.During in process as 700 products were visually tested, no issues were noticed, in addition a total of 1785 products were tested during  in process with no issues  noticed.  the biological contamination (hair)  was a result of employees, clothes or from the raw material such as blister and tyvek suppliers or molded parts, and human factor in production during the assembly or the sealing process.   .

Brand Name
MIX2VIAL TRANSFER DEVICE
Common Device Name
MIX2VIAL TRANSFER DEVICE
Manufacturer (Section D)
WEST PHARMA SERVICES IL, LTD
4 hasheizaf st
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA SERVICES IL, LTD
4 hasheizaf st
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key16784659
Report Number3000223297-2023-00004
Device Sequence Number5522878
Product Code LHI
UDI-Device Identifier07290108240429
UDI-Public07290108240429
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/01/2025
Device Model Number8074022
Device Catalogue Number8074022
Device Lot NumberE290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown